# SDR N6WA2024120101

- Difficulty date: November 27, 2024
- Submitted: December 1, 2024
- Operation: Air carrier
- Aircraft: N557GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10077
- Aircraft time: 43,967 hours, 33,183 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Sensor
- Condition: Out Of Position
- Location: Zone 400
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

R BLEED DUCT MASTER WARNING INFLIGHT. FOUND MT204 TOUCHING AIRFRAME. ADJUSTED POSITION IAW CRJ AMM 36-21-00 AND PERFORMED OPS CHECK IAW CRJ AMM 36-21-00, OPS CHECKED GOOD.
